# SDR P2EA98314

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 654791210
- Condition: Gouged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - IN C-CHECK OPERATION AT COOPESA, A GOUGE WAS FOUND AT RIGHT WING, OUTBOARD TRACK, WBL 355, ON THE OUTBOARD FLAP GIMBLE SUPPORT FITTING.  THE GOUGE WAS BLENDED OUT AND FOUND WITHIN LIMITS AS PER BOEING AIRCRAFT CO.  (M)
